# SDR FDEA202101280224

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 35,460 hours, 19,635 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: FXB5327046400800
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

ZONE 230 FLOOR BOARD 232LG IS BROKEN.  FABRICATED ZONE 230 FLOOR BOARD 232LG ON VTMAE TRAVELER T21/1531289, IAW DWG SRZ-25-005 REV R, MAJOR REPAIR.
